# SDR 0300089993

- Difficulty date: January 15, 2003
- Submitted: January 21, 2003
- Operation: Air carrier
- Aircraft: N8986E
- Make and model: Doug DC-9-31
- Aircraft serial: 47402
- Aircraft time: 76,184 hours, 69,704 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

During "L" check found crack in forward service door aft lower corner jamb on skin and doubler. Repaired per EA 99-190893.
